Skip to main content

Browse by Publisher

Group by: Item Type | Date | No Grouping
Jump to: Article
Number of items: 2.


Roitzheim, Constanze, Barnes, David, Balchin, Scott (2022) N-infinity operads and associahedra. Pacific Journal of Mathematics, 315 (2). pp. 285-304. E-ISSN 0030-8730. (doi:10.2140/pjm.2021.315.285) (KAR id:77048)
Format: PDF Format: PDF
Guo, Li, Zheng, Shanghua, Rosenkranz, Markus (2015) Rota-Baxter operators on the polynomial algebras, integration and averaging operators. Pacific Journal of Mathematics, 275 (2). pp. 481-507. ISSN 0030-8730. (doi:10.2140/pjm.2015.275.481) (KAR id:45956)
Format: PDF
This list was generated on Fri Dec 2 02:11:45 2022 GMT.